MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PRECISION IDEAL EYES 10MM 30° HD AC LPSC; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PRECISION IDEAL EYES 10MM 30° HD AC LPSC; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0502103030
Medical Device Problem Code Fogging (1253)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the optics gave unclear, foggy picture on the screen.
 
Additional Manufacturer Narrative
This event was initially reported as a malfunction for foggy image.Upon additional information provided, this event is no longer reportable.Addtional information received confirmed that there was no associated procedure associated with this complaint.This event description most likely indicates ¿foggy image¿.The review of historical complaint data, risk documentation, and the reported information regarding this event do not suggest a recurrence of this event would be likely to result in a serious injury.No adverse consequences were determined to be reportable.This event is no longer determined to be reportable.
 
Event or Problem Description

Brand Name
PRECISION IDEAL EYES 10MM 30° HD AC LPSC
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23782501
Report Number0002936485-2025-00980
Device Sequence Number12019343
Product Code GCJ
UDI-Device Identifier07613327062182
UDI-Public07613327062182
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K910132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502103030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown